# SDR SWAA2014081930946

- Difficulty date: August 17, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 36,701 hours, 25,029 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Guard
- Part number: 5940948
- Condition: Bent
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK RT MAIN GEAR UNSAFE LIGHT.  CYCLED LG, GEAR STILL UNSAFE INDICATION DISPLAYED.  R & R RT MLG LATCH GUARD IAW MM.
